Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Enervation, pale,oily and dark face with dark under eye contours post regular masturbation. What food can I take to regain my original form?

I m having some serious issues and wondering if you could come up with all the cons of masturbating (please no positives), actually it is that whenever I masturbate, I lose so much of energy and I can feel it and also my face turns all dark (face becomes oily, scar on my face becomes darker than my actual skin and under my eyes even it becomes all dark) and it takes 1-2 weeks to come back to the normal color and the scars and under the eyes to become lighter (they never completely go though, tried many products and still no effect). Also is their any specific food that you suggest to cure this problem of the color change and scar (would be really great if there is any specific food intakes rather than medicine). Hope to get a good reply soon. I really want to get rid of this bad habit since am just a teenager and don t want to have a regretful life later on.
Asked On : Fri, 8 Jun 2012
Answers:  1 Views:  148
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
Masturbation is a natural way to let out your feelings. It can momentarily cause paleness in the skin color due to deviation of blood supply to the genitalia. The only bad effect of masturbation is an early ejaculation that too if you do it very frequently. Doing it once in a while is harmless.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Fri, 8 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor